# SDR QR9R20220603001

- Difficulty date: June 3, 2022
- Submitted: June 3, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721579399
- Aircraft time: 1,755 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115900
- Part serial: NA
- Condition: Illuminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAXI, OVSP FAIL CAUTION ILLUMINATED FOR #1 ENGINE. TROUBLESHOT AND WOULD NOT EXTINGUISH. REMOVED AND REPLACED MAGNETIC SENSOR IAW EMM 77-14-00-900-802-A01. TEST FLIGHT SUCCESSFULLY COMPLETED.
